Translator Disclaimer
2017 Asymptotic properties of parameter estimates for random fields with tapered data
Huda Mohammed Alomari, M. Pilar Frías, Nikolai N. Leonenko, María D. Ruiz-Medina, Lyudmyla Sakhno, Antoni Torres
Electron. J. Statist. 11(2): 3332-3367 (2017). DOI: 10.1214/17-EJS1315

Abstract

In this paper we present novel results on the asymptotic behavior of the so-called Ibragimov minimum contrast estimates. The case of tapered data for various models of Gaussian random fields is investigated. The CLT for quadratic forms with tapered data is presented.

Citation

Download Citation

Huda Mohammed Alomari. M. Pilar Frías. Nikolai N. Leonenko. María D. Ruiz-Medina. Lyudmyla Sakhno. Antoni Torres. "Asymptotic properties of parameter estimates for random fields with tapered data." Electron. J. Statist. 11 (2) 3332 - 3367, 2017. https://doi.org/10.1214/17-EJS1315

Information

Received: 1 December 2016; Published: 2017
First available in Project Euclid: 2 October 2017

zbMATH: 1373.62468
MathSciNet: MR3708540
Digital Object Identifier: 10.1214/17-EJS1315

Subjects:
Primary: 62F12, 62M30
Secondary: 60G60

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.11 • No. 2 • 2017
Back to Top